Top > Saitama Mathematical Journal > Vol. 29 -- Vol. 21

Vol. 29 (2012) -- Vol. 21 (2003)

Vol. 24 (2006/2007)

1-13: Srivastava, Bhaskar
A generalization of the eighth order mock theta functions and their multibasic expansions.
15-42: Takeuchi, Kisao
Maximal arithmetic Fuchsian groups.
43-75: Kurihara, Tomohiko; Nagasawa, Takeyuki
On the gradient flow for a shape optimization problem of plane curves as a singular limit.
77-92: Watari, Masahiro
New counterexamples for the Azevedo conjecture.
93-104: Ebihara, Madoka
Some remarks on infinitesimal deformations of a conic bundle. III.

Vol. 23 (2005)

1-8: Fijaƚkowski, Piotr
On formal linearization of nonlinear functions.
9-28: Koike, Shigeaki
Perron's method for $L^p$-viscosity solutions.
29-48: Nitta, Youhei; Sakamoto, Kunio
A variational problem of the normal curvature tensor in complex space forms.

Vol. 22 (2004)

1-9: Wada, Koukichi
Characterizations of minimally elliptic singularities and rational triple points.
11-34: Sakai, Fumio; Saleem, Mohammad
Rational plane curves of type (d,d-2).

Vol. 21 (2003)

1-8: Hančl, Jaroslav; Rucki, Pavel
The irrationality of certain infinite series.
9-22: Srivastava, Bhaskar
The partial mock theta conjectures and some identities.
23-31: Walczak, Zbigniew
Approximation by some linear positive operators of functions of two variables.
33-39: Al-bsoul, Adnan; Fora, Ali; Tallafha, Abdalla
Countable dense homogeneous bitopological spaces and lower separation axioms.